# SDR SWAA2012041603125

- Difficulty date: April 2, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 58,372 hours, 48,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FORE FLAP UPPER SURFACE DELAMINATED.  REPAIRED FORE FLAP IAW SRM.
